Les nombres de Lucas et Lehmer sans diviseur primitif
Journal de Théorie des Nombres de Bordeaux, Volume 18 (2006) no. 2, pp. 299-313.

Y. Bilu, G. Hanrot et P.M. Voutier showed that for any Lucas or Lehmer’s pair (α,β) and for all n>30, rational integers u n (α,β), said Lucas or Lehmer numbers had a primitive divisor. The purpose of this paper is to complete the list of defective Lucas or Lehmer’s numbers given by P.M. Voutier, so that we have an exhaustive list.

Y. Bilu, G. Hanrot et P.M. Voutier ont montré que pour toute paire de Lucas ou de Lehmer (α,β) et pour tout n>30, les entiers, dits nombres de Lucas (ou de Lehmer) u n (α,β) admettaient un diviseur primitif. L’objet de ce papier est de compléter la liste des nombres de Lucas et de Lehmer défectueux donnée par P.M. Voutier, afin d’en avoir une liste exhaustive.

Received:
Published online:
DOI: 10.5802/jtnb.545
Mourad Abouzaid 1

1 Université Bordeaux 1 351, cours de la Libération 33405 Talence Cedex, France
@article{JTNB_2006__18_2_299_0,
     author = {Mourad Abouzaid},
     title = {Les nombres de {Lucas} et {Lehmer} sans diviseur primitif},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {299--313},
     publisher = {Universit\'e Bordeaux 1},
     volume = {18},
     number = {2},
     year = {2006},
     doi = {10.5802/jtnb.545},
     mrnumber = {2289425},
     zbl = {05135391},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.545/}
}
TY  - JOUR
TI  - Les nombres de Lucas et Lehmer sans diviseur primitif
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2006
DA  - 2006///
SP  - 299
EP  - 313
VL  - 18
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.545/
UR  - https://www.ams.org/mathscinet-getitem?mr=2289425
UR  - https://zbmath.org/?q=an%3A05135391
UR  - https://doi.org/10.5802/jtnb.545
DO  - 10.5802/jtnb.545
LA  - fr
ID  - JTNB_2006__18_2_299_0
ER  - 
%0 Journal Article
%T Les nombres de Lucas et Lehmer sans diviseur primitif
%J Journal de Théorie des Nombres de Bordeaux
%D 2006
%P 299-313
%V 18
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.545
%R 10.5802/jtnb.545
%G fr
%F JTNB_2006__18_2_299_0
Mourad Abouzaid. Les nombres de Lucas et Lehmer sans diviseur primitif. Journal de Théorie des Nombres de Bordeaux, Volume 18 (2006) no. 2, pp. 299-313. doi : 10.5802/jtnb.545. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.545/

[1] Y. Bilu, G. Hanrot, P.M. Voutier, Existence of primitive divisors of Lucas and Lehmer numbers. J. reine angew. Math. 539 (2001), 75–122. | MR: 1863855 | Zbl: 0995.11010

[2] P.D. Carmichael, On the numerical factors of the arithmetic forms α n ±β n . Ann. Math. (2) 15 (1913), 30–70. | MR: 1502458

[3] L. K. Durst, Exceptional real Lehmer sequences. Pacific J. Math. 9 (1959), 437–41. | MR: 108465 | Zbl: 0091.04204

[4] D. H. Lehmer, An extended theory of Lucas’ functions. Ann. of Math. (2) 31 (1930), 419–48. | MR: 1502953

[5] E. Lucas, Sur les rapports qui existent entre la théorie des nombres et le calcul intergal. C. R. Acad. Sci. Paris 82 (1876), 1303–5.

[6] E. Lucas, Théorie des fonctions numériques simplement périodiques. Amer. J. Math. 1 (1878), 184–240, 289–321. | MR: 1505176

[7] A. Schinzel, The intrinsic divisors of Lehmer numbers I. Acta Arith. 8 (1963), 213–23. | MR: 151423 | Zbl: 0118.27901

[8] C. Stewart, On divisors of Fermat, Fibonacci, Lucas and Lehmer numbers. Proc. London Math. Soc. (3) 35 (1997), 425–447. | MR: 491445 | Zbl: 0389.10014

[9] P.M. Voutier, Primitive divisors of Lucas ans Lehmer sequences. Math. Comp. 64 (1995), 869–888. | MR: 1284673 | Zbl: 0832.11009

[10] M. Ward, The intrinsic divisors of Lehmer numbers. Ann. of Math. (2) 62 (1955), 230–36. | MR: 71446 | Zbl: 0065.27102

[11] K. Zsigmondy, Zur Theorie der Potenzreste. Moantsh. Math. 3 (1892), 265–284. | JFM: 24.0176.02 | MR: 1546236

Cited by Sources: